Alert archive / Wyoming / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 24, 2013, 7:36 PM MDT for Platte County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2013, 7:36 PM MDT (01:36 UTC)
- Expired
- Jul 25, 2013, 1:30 AM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 69 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2562 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WGUS55 KCYS 250136 FFWCYS WYC031-250730- /O.NEW.KCYS.FF.W.0005.130725T0136Z-130725T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 736 PM MDT WED JUL 24 2013 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING... * UNTIL 130 AM MDT * AT 732 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING ACROSS THE WARNED AREA. LAW ENFORCEMENT REPORTED CHUGWATER CREEK OUT OF ITS BANKS IN FAR SOUTHERN PLATTE COUNTY DUE TO TORRENTIAL THUNDERSTORM RAINS EARLIER THIS EVENING. THE FLOOD WATERS ARE EXPECTED TO REACH CHUGWATER LATER THIS EVENING. FLOOD WATERS WILL AFFECT AREAS ALONG CHUGWATER CREEK AND MAY WASH OUT ROADS AND BRIDGES. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHUGWATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4185 10475 4165 10481 4165 10490 4186 10488 $$ LIEBL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 5:32 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 24, 5:32 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 532 PM MDT WED JUL 24 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 355 PM MDT WED JUL 24 2013 AT MID AFTERNOON...THE GOES WATER VAPOR LOOP SHOWED A MEAN RIDGE OVER THE WEST AND TROUGH IN THE EAST. COPIOUS AMOUNTS OF SUBTROPICAL MOISTURE WERE STREAMING OVER THE REGION FROM THE SOUTHWEST UNDERNEATH THE RIDGE. A MID LEVEL SHORTWAVE WAS MOVING NORTHEAST TOWARD SOUTHWEST WYOMING. A STALLED SURFACE FRONT ALONG THE LARAMIE RANGE SEPARATED DEW POINTS IN THE 30S AND 40S WEST TO 50S AND LOWER 60S EAST. STRONG INSOLATION RESULTED IN STEEP LAPSE RATES ACROSS THE PLAINS WITH RICH SOUTH TO SOUTHEAST LOW LEVEL INFLOW AND MODEST WESTERLY FLOW IN THE MID/UPPER LEVELS. THE RESULTANT SHEAR HAS PROMOTED BETTER ORGANIZATION OF DEEP MOIST CONVECTION WITH SOME DISCRETE/SPLITTING MULTI/SUPER-CELLULAR TSTORM STRUCTURES. THE MAJORITY OF THE SEVERE TSTORMS THUS FAR HAVE BEEN HAIL PRODUCERS WITH A FEW PING PONG BALL AND BASEBALL HAIL EVENTS. ALSO...TSTORMS HAVE BEEN EFFICIENT HEAVY RAIN PRODUCERS WITH STORM MOTIONS FROM WEST TO NORTHWEST AT 10-20 KT. THE CONVECTION WILL LIKELY LINGER INTO THE EVENING HOURS...WITH A GRADUAL DECREASE IN COVERAGE AND INTENSITY AS THE AFOREMENTIONED SHORTWAVE MOVES EAST INTO THE CENTRAL GREAT PLAINS. THE MODELS INDICATE WIDELY SCATTERED SHOWERS AND TSTORMS LINGERING INTO THE LATE NIGHT HOURS...MAINLY IN THE NEBRASKA PANHANDLE. THURSDAY...THE FLOW ALOFT WILL BE NORTHWEST. CHANNELED SHORTWAVE ENERGY ON THE FRONT SIDE OF THE RIDGE MOVING ACROSS WYOMING WILL ENHANCE CONVECTIVE DEVELOPMENT FROM THE MOUNTAINS LATE MORNING EASTWARD ONTO THE PLAINS DURING THE AFTERNOON. LOW LEVEL CONVERGENCE ALONG THE EXISTING BOUNDARY LEE OF THE LARAMIE RANGE AND LOW/MID LEVEL SHEAR WILL MAXIMIZE DURING THE AFTERNOON WITH THE POTENTIAL FOR A FEW STRONG TO SEVERE TSTORMS WITH HAIL AND STRONG WINDS. STORM MOTION WILL BE FROM NORTH TO SOUTH AT 10-15 KT...SO LOCALLY HEAVY WILL STILL BE A CONCERN. TSTORMS DIMINISH LATER THURSDAY EVENING...WITH ISOLATED SHOWERS OR TSTORMS AFTER MIDNIGHT. TEMPERATURES WILL BE NEAR SEASONAL NORMALS AT NIGHT WITH LOWS IN THE 50S TO LOWER 60S. HIGHS THURSDAY WILL BE MODERATED TO SLIGHTLY BELOW NORMAL DUE TO INCREASED CLOUD AND PRECIPITATION. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 355 PM MDT WED JUL 24 2013 THE GENERAL LARGE SCALE PATTERN WILL BE SOMEWHAT AMPLIFIED EARLY IN THE PERIOD WITH A RIDGE OVER THE INTERMOUNTAIN WEST TRANSLATING EAST ACROSS THE ROCKIES AND GREAT PLAINS. A QUASI-STATIONARY SURFACE BOUNDARY WILL REMAIN SITUATED ACROSS THE HIGH PLAINS DURING THIS TIME...WITH SOME PASSING WEAK ENERGY ALOFT INTERACTING WITH A MODESTLY MOIST AND UNSTABLE ATMOSPHERE. THIS SYNOPTIC PATTERN WILL YIELD MAINLY SCATTERED DIURNAL CONVECTION THIS WEEKEND. RELATIVELY HIGH PRECIP WATER VALUES (0.75 TO 1.0") AND STORM MOTIONS OF 20 KT OR LESS WILL KEEP THE THREAT FOR LOCALLY HEAVY RAIN IN THE FORECAST. THE SEVERE THREAT WILL BE GREATEST FRIDAY ACROSS THE PLAINS WHERE MID LEVEL FLOW AND DEEP LAYER SHEAR WILL BE MORE FAVORABLE. MODEL DIFFERENCES APPEAR EARLY NEXT WEEK. PER THE GFS...THE RIDGE OVER THE CENTER OF THE NATION FLATTENS WITH THE PASSAGE OF DEEPER SHORTWAVES ACROSS SOUTHERN CANADA. THIS WILL ALLOW THE FLOW ALOFT TO BECOME MORE ZONAL...WITH SOME WEAKER SHORTWAVE ENERGY PASSING WEST TO EAST ACROSS THE CWA USHERING IN SOME QPF. CONVERSELY...THE ECMWF DEPICTS A AMPLIFYING UPPER RIDGE OUT WEST WITH NORTHWEST FLOW ALOFT AND A DRIER SOLUTION. OPTED FOR A BLEND OF THE TWO MODELS WITH AT LEAST WIDELY SCATTERED CONVECTION. TEMPERATURES WILL AVERAGE NEAR SEASONAL NORMALS THIS WEEKEND...THEN WARM TO ABOVE NORMAL EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON) ISSUED AT 525 PM MDT WED JUL 24 2013 MAIN CONCERN THIS EVENING WILL BE TSTORMS WITH POTENTIAL FOR MVFR VSBYS...WIND GUSTS TO 50 KT...LARGE HAIL AND SEVERE TURBULENCE. TERMINALS AFFECTED WITH TEMPOS FOR TSRA THROUGH 02Z WILL BE CYS AND LAR. ELSEWHERE...VCNTY TSRA THROUGH 05Z. TSTORMS WILL DIMINISH LATER THIS EVENING WITH SHOWERS LINGERING PAST 06Z. SCATTERED TSTORMS WILL DEVELOP OVER THE MOUNTAINS AND WEST LATE MORNING THEM SPREAD EAST ONTO THE PLAINS DURING THE AFTERNOON. BRIEF MVFR VSBYS IN HEAVY RAIN...SMALL HAIL...GUSTY OUTFLOW WINDS TO 40 KT AND MODERATE TO SEVERE TURBULENCE WILL BE MAIN THREATS. && .FIRE WEATHER... ISSUED AT 336 PM MDT WED JUL 24 2013 SCATTERED THUNDERSTORMS WERE DEVELOPING OVER MUCH OF THE DISTRICT THIS AFTERNOON...ASSOCIATED WITH A MOIST AND UNSTABLE ATMOSPHERE AND APPROACHING UPPER LEVEL DISTURBANCE. SOME OF THE STORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL...WIND GUSTS TO 60 MPH AND VERY HEAVY RAIN. THE THUNDERSTORMS WILL LINGER INTO THE LATE EVENING BEFORE DIMINISHING. THURSDAY AND FRIDAY WILL SEE A REPEAT PERFORMANCE WITH THUNDERSTORMS DEVELOPING DURING THE LATE MORNING AND PERSISTING INTO THE EVENING. A FEW STORMS MAY BE SEVERE ACROSS THE PLAINS. WINDS AND HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS DURING THE FORECAST PERIOD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...JAMSKI AVIATION...JAMSKI FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jul 24, 7:30 PM MDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 730 PM MDT WED JUL 24 2013 NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-252015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 730 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED NON-SEVERE THUNDERSTORMS WILL CONTINUE TO DECREASE IN AREAL COVERAGE THIS EVENING FROM CHEYENNE TO SIDNEY. RAINFALL AMOUNTS UP TO ONE INCH WILL OCCUR FROM SOME OF THE SLOWER MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>105-109>116-252015- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 730 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED SHOWERS AND NON-SEVERE THUNDERSTORMS WILL CONTINUE TO DECREASE IN AREAL COVERAGE THE REST OF THIS EVENING. THUNDERSTORMS WILL DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
In the hours before
Local storm report, Jul 24, 5:52 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 17 WNW LARAMIE 41.40N 105.89W
07/24/2013 M0.50 INCH ALBANY WY COCORAHS
&&
MJAMSKILocal storm report, Jul 24, 5:55 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CARPENTER 41.03N 104.34W
07/24/2013 E0.75 INCH LARAMIE WY TRAINED SPOTTER
SOME HAIL TO GOLF BALL SIZED. 1/2 INCH RAIN. HAIL BROKE
WINDOW AND DAMAGED ROOF.IT IS LEAKING NOW.
&&
BCHAPMANLocal storm report, Jul 24, 5:55 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CARPENTER 41.03N 104.34W
07/24/2013 E1.75 INCH LARAMIE WY TRAINED SPOTTER
SOME HAIL TO GOLF BALL SIZED. 1/2 INCH RAIN. HAIL BROKE
WINDOW AND DAMAGED ROOF.IT IS LEAKING NOW.
&&
BCHAPMANSpecial weather statement, Jul 24, 5:58 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 558 PM MDT WED JUL 24 2013 WYZ107-117-118-250100- CENTRAL LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 558 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN PLATTE AND NORTHERN LARAMIE COUNTIES UNTIL 700 PM MDT... AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF IRON MOUNTAIN TO 7 MILES NORTHEAST OF FEDERAL...AND MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... WHITAKER AROUND 635 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 23 AND 49. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4169 10478 4130 10480 4134 10505 4162 10505 TIME...MOT...LOC 2358Z 270DEG 9KT 4160 10500 4134 10500 RUBIN
Local storm report, Jul 24, 6:17 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 7 N LARAMIE 41.41N 105.58W
07/24/2013 M0.88 INCH ALBANY WY TRAINED SPOTTER
&&
MJAMSKISpecial weather statement, Jul 24, 6:22 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 622 PM MDT WED JUL 24 2013 NEZ020-054-WYZ108-118-119-250115- BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-KIMBALL NE- 622 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...EXTREME SOUTHEASTERN GOSHEN...NORTHWESTERN KIMBALL AND SOUTHERN BANNER COUNTIES UNTIL 715 PM MDT... AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF GUN BARREL TO 8 MILES NORTHWEST OF KIMBALL...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... ALBIN AROUND 635 PM MDT. GUN BARREL AROUND 640 PM MDT. MERIDEN REST AREA AROUND 705 PM MDT. HARRISBURG AROUND 715 PM MDT. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4160 10437 4157 10340 4128 10375 4131 10449 TIME...MOT...LOC 0022Z 209DEG 14KT 4137 10442 4135 10372 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:35 PM MDT | Flash Flood Warning | CYS | Laramie, Platte | 3 hr |
| Jul 25, 3:11 PM MDT | Areal Flood Advisory | CYS | Albany | 3 hr |
| Jul 25, 4:32 PM MDT | Special Weather Statement | CYS | Carbon | 43 min |
| Jul 25, 4:37 PM MDT | Special Weather Statement | CYS | Albany | 38 min |
| Jul 25, 5:18 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jul 25, 5:31 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
Nearby
Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.